Sh:1106

Bib entry
@article{Sh:1106,
 author = {Paolini, Gianluca and Shelah, Saharon},
 title = {{The automorphism group of Hall's universal group}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {146},
 number = {4},
 year = {2018},
 pages = {1439--1445},
 issn = {0002-9939},
 doi = {10.1090/proc/13836},
 mrclass = {20B27 (03C60 20F50)},
 mrnumber = {3754331},
 mrreviewer = {H. Dugald Macpherson},
 doi = {10.1090/proc/13836},
 note = {\href{https://arxiv.org/abs/1703.10540}{arXiv: 1703.10540}},
 arxiv_number = {1703.10540}
}